RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 57, Number 1  


On the sub-Riemannian geodesic flow for the Goursat distribution
S. V. Agapov
3
On one test for the switching separability of graphs modulo $q$
E. A. Bespalov, D. S. Krotov
10
$\mathscr M_p$-supplemented subgroups of finite groups
B. Gao, J. Tang, L. Miao
25
$3$-filiform Leibniz algebras of maximum length
L. M. Camacho, E. M. Cañete, J. R. Gómez, B. A. Omirov
33
Homomorphisms onto effectively separable algebras
N. Kh. Kasymov
47
Invariant affinor and sub-Kähler structures on homogeneous spaces
E. S. Kornev, Ya. V. Slavolyubova
67
On the disconjugacy property of an equation on a graph
R. Ch. Kulaev
85
Constant coefficient linear difference equations on the rational cones of the integer lattice
E. K. Leĭnartas, T. I. Nekrasova
98
Approximation of the expectation of the first exit time from an interval for a random walk
V. I. Lotov
113
Abelian normal divisors of soluble groups
V. I. Matyukhin
121
Unique solvability of the water waves problem in Sobolev spaces
V. I. Nalimov
126
Prym differentials as solutions to boundary value problems on Riemann surfaces
E. V. Semenko
157
Sufficient conditions for the root-class residuality of certain generalized free products
E. V. Sokolov, E. A. Tumanova
171
On Wiener's Theorem for functions periodic at infinity
I. I. Strukova
186
Killing tensor fields on the $2$-torus
V. A. Sharafutdinov
199
Shunkov groups saturated with general linear groups
A. A. Shlepkin
222
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019